# SDR MASA2016111212476

- Difficulty date: November 12, 2016
- Submitted: November 13, 2016
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 3,966 hours, 2,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO EMERGENCY FLASHLIGHT INOP.  REPLACED BATTERY.
